# SDR AALA20140111001

- Difficulty date: January 11, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 57,202 hours, 6,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0202503001
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PATHWAY LIGHT AT FIRST CLASS GALLEY NEAR CART 371 HAS LOOSE LENS.  REINSTALLED LENS FOR PATHWAY LIGHT AT FIRST CLASS GALLEY NEAR CART 371. OPERATIONS CHECKED NORMAL.
